MAUDE Adverse Event Report: DATASCOPE CORP. YAMATO PLUS-R 30CC IAB WITH ACCESSORIES AND RETRACTION KIT; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. YAMATO PLUS-R 30CC IAB WITH ACCESSORIES AND RETRACTION KIT; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0559-01
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after the intra-aortic balloon (iab) was inserted and therapy was initiated, a check iab catheter alarm was generated and therapy could not be started.The iab was removed.There was no patient harm or adverse event reported.
 
Additional Manufacturer Narrative
Event site postal code: (b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id # (b)(4).
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The product was returned with the membrane completely unfolded and blood found on the exterior of the catheter and between the catheter and the sheath.The returned sheath was over the catheter but it was not a maquet product.The extender tubing was also returned.A kink was found on the catheter tubing approximately 57.4cm from the iab tip.A second kink was found on the catheter tubing and inner lumen near the y-fitting approximately 71.4cm from the iab tip.An underwater leak test of the balloon, catheter, y-fitting, extracorporeal and extender tubing was performed and no leaks were detected.The iab was placed on the cardiosave pump and pumped for two hours which represents one complete autofill cycle.The iab pumped normally and no alarm sounded from the pump.The evaluation determined kinks in the catheter tubing and inner lumen.It is difficult to determine when or how a kink in the catheter occurs.Although we did not repeat this event in the laboratory setting, a kink in the catheter can cause inflation difficulty or an alarm.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.Reference complaint #(b)(4).
 
Additional Manufacturer Narrative
**udi related data quality updates only** providing updated device identification information in alignment with gudid complaint record id # (b)(4).
 
Event or Problem Description
N/a.

Brand Name
YAMATO PLUS-R 30CC IAB WITH ACCESSORIES AND RETRACTION KIT
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
brian schaeffer
15 law drive
fairfield, NJ 07004
MDR Report Key18130629
Report Number2248146-2023-00670
Device Sequence Number7581677
Product Code DSP
UDI-Device Identifier10607567107585
UDI-Public(01)10607567107585(17)231019(10)3000134417(11)201019
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120868
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/19/2023
Device Model Number0684-00-0559-01
Device Catalogue Number0684-00-0559-01
Device Lot Number3000134417
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2023
Supplement Date Received by Manufacturer01/03/2024
09/16/2024
Initial Report FDA Received Date11/14/2023
Supplement Report FDA Received Date01/03/2024
09/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown